Alert archive / Hawaii / Small Craft Advisories in 2012

Small Craft Advisory 20, NWS Honolulu, HI

April 6, 2012

NWS Honolulu, HI issued this small craft advisory at Apr 6, 2012, 3:28 PM HST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Apr 6, 2012, 3:28 PM HST (01:28 UTC)
Expired
Apr 11, 2012, 3:21 AM HST
In force
4 days
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WHHW70 PHFO 070128
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 PM HST FRI APR 6 2012

...TRADE WINDS ARE EXPECTED TO INCREASE...

.AN EXPECTED INCREASE IN TRADE WIND SPEEDS WILL PRODUCE HIGHER
WIND WAVES AND...COMBINED WITH A NORTH SWELL...WILL PRODUCE SMALL
CRAFT ADVISORY CONDITIONS ACROSS PORTIONS OF LOCAL WATERS THROUGH
THE WEEKEND.

PHZ119>121-071430-
/O.NEW.PHFO.SC.Y.0020.120407T0128Z-120408T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
328 PM HST FRI APR 6 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SUNDAY. 

* WINDS AND SEAS...THROUGH EARLY SUNDAY MORNING...EAST WINDS UP
  TO 25 KNOTS. ROUGH SEAS 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ123-124-071430-
/O.NEW.PHFO.SC.Y.0020.120407T1600Z-120408T1600Z/
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
328 PM HST FRI APR 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM HST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM HST
SUNDAY. 

* WINDS AND SEAS...BEGINNING SATURDAY MORNING...EAST WINDS UP TO
  25 KNOTS. ROUGH SEAS 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
POWELL
13 follow-up statements
770 
WHHW70 PHFO 071332
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
332 AM HST SAT APR 7 2012

...STRENGTHENING TRADE WINDS TODAY...

.SMALL CRAFT CONDITION WINDS WILL SPREAD TO WATERS SOUTH OF THE
BIG ISLAND TODAY FROM WATERS AROUND MAUI. WINDY  CONDITIONS WILL
PERSIST THROUGH THE FIRST HALF OF THE NEW WORK WEEK.


PHZ119>121-080245-
/O.EXT.PHFO.SC.Y.0020.000000T0000Z-120409T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
332 AM HST SAT APR 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...THROUGH EARLY SUNDAY MORNING...EAST WINDS UP 
  TO 25 KNOTS. ROUGH SEAS 8 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ123-124-080245-
/O.EXT.PHFO.SC.Y.0020.120407T1600Z-120409T0400Z/
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
332 AM HST SAT APR 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
6 PM HST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING
TO 6 PM HST SUNDAY. 

* WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
949 
WHHW70 PHFO 080140
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
340 PM HST SAT APR 7 2012

...WINDS AND SEAS ON THE INCREASE ACROSS THE HAWAIIAN COASTAL 
WATERS...

.HIGH PRESSURE BUILDING IN NORTH OF THE STATE WILL CAUSE AN
INCREASE IN TRADE WINDS AND ASSOCIATED SEAS AROUND THE ALOHA
STATE.

PHZ119>121-123-124-080945-
/O.CON.PHFO.SC.Y.0020.000000T0000Z-120409T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
340 PM HST SAT APR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 8 TO 12 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BURKE
166 
WHHW70 PHFO 081350
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
350 AM HST SUN APR 8 2012

...WINDS AND SEAS ARE EXPECTED TO INCREASE ACROSS HAWAIIAN WATERS AND
CHANNELS...

.HIGH PRESSURE BUILDING IN NORTH OF THE STATE WILL CAUSE AN
INCREASE IN TRADE WINDS AND ASSOCIATED SEAS ACROSS LOCAL WATERS
AND CHANNELS.

PHZ110>118-122-090300-
/O.EXB.PHFO.SC.Y.0020.000000T0000Z-120409T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
350 AM HST SUN APR 8 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 8 TO 12 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119>121-123-124-090300-
/O.EXT.PHFO.SC.Y.0020.000000T0000Z-120409T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
350 AM HST SUN APR 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 8 TO 12 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
POWELL
031 
WHHW70 PHFO 090130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 PM HST SUN APR 8 2012

...WINDS AND SEAS REMAIN ELEVATED ACROSS HAWAIIAN WATERS AND
CHANNELS...

.HIGH PRESSURE BUILDING IN NORTH OF THE STATE IS CONTINUING TO
BRING INCREASED TRADE WINDS AND ASSOCIATED SEAS ACROSS THE WATERS
NEAR THE MAIN HAWAIIAN ISLANDS.

PHZ110>124-091430-
/O.CON.PHFO.SC.Y.0020.000000T0000Z-120409T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 PM HST SUN APR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH ROUGH SEAS 8
  TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
278 
WHHW70 PHFO 090651 AAA
MWWHFO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE HONOLULU HI
851 PM HST SUN APR 8 2012

...WINDS AND SEAS REMAIN ELEVATED ACROSS ALL HAWAIIAN WATERS AND
CHANNELS...

.HIGH PRESSURE BUILDING FAR NORTH OF THE ISLANDS WILL CONTINUE TO
PRODUCE STRONG AND GUSTY TRADE WINDS AND ELEVATED SEAS ACROSS ALL
HAWAIIAN WATERS THROUGH THE MONDAY AFTERNOON.

PHZ110>124-092000-
/O.EXT.PHFO.SC.Y.0020.000000T0000Z-120410T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
851 PM HST SUN APR 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS...WITH
  ROUGH SEAS OF 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
474 
WHHW70 PHFO 091335 AAA
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 AM HST MON APR 9 2012

...WINDS AND SEAS REMAIN ELEVATED ACROSS ALL HAWAIIAN WATERS AND
CHANNELS...

.HIGH PRESSURE BUILDING FAR NORTH OF THE ISLANDS WILL CONTINUE TO
PRODUCE STRONG AND GUSTY TRADE WINDS AND ELEVATED SEAS ACROSS ALL
HAWAIIAN WATERS THROUGH THIS AFTERNOON.

PHZ110>124-100245-
/O.CON.PHFO.SC.Y.0020.000000T0000Z-120410T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 AM HST MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS...WITH 
  ROUGH SEAS OF 9 TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
560 
WHHW70 PHFO 100141
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
341 PM HST MON APR 9 2012

...WINDS AND SEAS REMAIN ELEVATED ACROSS PORTIONS OF MAUI COUNTY
AND BIG ISLAND WATERS...

.HIGH PRESSURE FAR NORTH OF THE STATE WILL GRADUALLY WEAKEN
THROUGH WEDNESDAY. WINDS AND SEAS HAVE DIMINISHED ACROSS PORTIONS
OF THE COASTAL WATERS...BUT REMAIN ELEVATED THROUGH THE TYPICALLY
WINDIER AREAS NEAR MAUI COUNTY AND THE BIG ISLAND.

PHZ110>118-122-100245-
/O.CAN.PHFO.SC.Y.0020.000000T0000Z-120410T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
341 PM HST MON APR 9 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS WILL BE EAST AT 20 KNOTS AND COMBINED SEAS WILL BE 7 TO 9
FEET TONIGHT.

$$

PHZ119>121-123-124-101445-
/O.EXT.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
341 PM HST MON APR 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

BRAVENDER
570 
WHHW70 PHFO 100745
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
945 PM HST MON APR 9 2012

...WINDS AND SEAS REMAIN ELEVATED ACROSS PORTIONS OF MAUI COUNTY
AND BIG ISLAND WATERS...

.HIGH PRESSURE FAR NORTH OF THE STATE WILL GRADUALLY WEAKEN
THROUGH WEDNESDAY. WINDS AND SEAS HAVE DIMINISHED ACROSS PORTIONS
OF THE COASTAL WATERS...BUT REMAIN ELEVATED THROUGH THE TYPICALLY
WINDIER AREAS NEAR MAUI COUNTY AND THE BIG ISLAND.

PHZ119>121-123-124-102045-
/O.CON.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
945 PM HST MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
709 
WHHW70 PHFO 101343
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
343 AM HST TUE APR 10 2012

...WINDS AND SEAS REMAIN ELEVATED ACROSS PORTIONS OF MAUI COUNTY
AND BIG ISLAND WATERS...

.HIGH PRESSURE FAR NORTH OF THE STATE WILL GRADUALLY WEAKEN
THROUGH WEDNESDAY. WINDS AND SEAS HAVE DIMINISHED ACROSS PORTIONS
OF THE COASTAL WATERS...BUT REMAIN ELEVATED THROUGH THE TYPICALLY
WINDIER AREAS NEAR MAUI COUNTY AND THE BIG ISLAND.

PHZ116-110245-
/O.EXB.PHFO.SC.Y.0020.000000T0000Z-120411T0400Z/
KAIWI CHANNEL-
343 AM HST TUE APR 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10
  FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ119>121-123-124-110245-
/O.CON.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
343 AM HST TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

FOSTER
234 
WHHW70 PHFO 101944
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
944 AM HST TUE APR 10 2012

...WINDS AND SEAS REMAIN ELEVATED ACROSS PORTIONS OF MAUI COUNTY
AND BIG ISLAND WATERS...

.HIGH PRESSURE FAR NORTH OF THE STATE WILL GRADUALLY WEAKEN
THROUGH WEDNESDAY. WINDS AND SEAS HAVE DIMINISHED ACROSS PORTIONS
OF THE COASTAL WATERS...BUT REMAIN ELEVATED THROUGH THE TYPICALLY
WINDIER AREAS NEAR MAUI COUNTY AND THE BIG ISLAND.

PHZ119>121-123-124-110845-
/O.CON.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
944 AM HST TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ116-110400-
/O.CON.PHFO.SC.Y.0020.000000T0000Z-120411T0400Z/
KAIWI CHANNEL-
944 AM HST TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
832 
WHHW70 PHFO 110142
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
342 PM HST TUE APR 10 2012

...WINDS AND SEAS REMAIN LOCALLY ELEVATED ACROSS PORTIONS OF BIG
ISLAND WATERS...

.HIGH PRESSURE FAR NORTH OF THE STATE WILL GRADUALLY WEAKEN
THROUGH WEDNESDAY. WINDS AND SEAS HAVE DIMINISHED ACROSS PORTIONS
OF THE COASTAL WATERS...BUT REMAIN ELEVATED THROUGH THE TYPICALLY
WINDIER AREAS NEAR THE BIG ISLAND.

PHZ116-110245-
/O.CAN.PHFO.SC.Y.0020.000000T0000Z-120411T0400Z/
KAIWI CHANNEL-
342 PM HST TUE APR 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED AROUND MAUI AND WILL CONTINUE TO WEAKEN
THROUGH THE END OF THIS WEEK.

$$

PHZ119>121-123-124-111445-
/O.CON.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
342 PM HST TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
522 
WHHW70 PHFO 110722
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
922 PM HST TUE APR 10 2012

...WINDS AND SEAS REMAIN LOCALLY ELEVATED ACROSS PORTIONS OF BIG
ISLAND WATERS...

.HIGH PRESSURE FAR NORTH OF THE STATE WILL WEAKEN GRADUALLY THROUGH
WEDNESDAY. WINDS AND SEAS HAVE DIMINISHED ACROSS PART OF THE COASTAL
WATERS...BUT REMAIN ELEVATED THROUGH THE TYPICALLY WINDIER AREAS
NEAR THE BIG ISLAND.

PHZ119>121-123-124-111600-
/O.CON.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
922 PM HST TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...THROUGH WEDNESDAY MORNING...EAST WINDS 20 TO 25
  KNOTS WITH HIGHER GUSTS AND ROUGH SEAS OF 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
057 
WHHW70 PHFO 111321
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
321 AM HST WED APR 11 2012

...SMALL CRAFT ADVISORY CANCELLED...

.WINDS ACROSS THE COASTAL WATERS HAVE DIMINISHED BELOW THE ADVISORY
THRESHOLD...THOUGH THEY WILL REMAIN CLOSE TO IT IN THE USUALLY
WINDIER AREAS. SEAS WILL LOWER ACCORDINGLY.

PHZ119>121-123-124-111430-
/O.CAN.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
321 AM HST WED APR 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DIMINISHED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 10:00 AM HST, 5 hours 28 minutes earlier.

Area forecast discussion, Apr 6, 10:00 AM HST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST FRI APR 6 2012

.SYNOPSIS...
MIDDLE AND HIGH CLOUDS ASSOCIATED WITH A LOW WELL TO THE WEST WILL
AFFECT THE AREA OVER THE WEEKEND. A STRONG HIGH MOVING NORTH OF THE
STATE WILL INCREASE THE TRADE WINDS THROUGH SUNDAY. SHOWERS WILL
FAVOR WINDWARD AND MAUKA AREAS...BUT SOME WILL SPILL OVER TO LEEWARD
SECTIONS AS WELL.

&&

.DISCUSSION...
WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL LOW ABOUT 700 MILES SOUTH
SOUTHEAST OF MIDWAY ATOLL...OR ABOUT 900 MILES WEST SOUTHWEST OF
KAUAI. THIS LOW IS MOVING TO THE SOUTHWEST AT LESS THAN 10 MPH. WE
ARE LOCATED IN A COL BETWEEN THIS LOW AND ANOTHER ONE FAR TO THE
NORTHEAST. THE SYSTEM TO THE WEST OF THE STATE IS NEARLY VERTICALLY
STACKED...WITH THE SURFACE LOW BENEATH THE UPPER LOW. A STALLED
SURFACE FRONT IS LOCATED OVER 300 MILES NORTH OF THE STATE...WITH A
LARGE HIGH FAR TO THE NORTH NORTHWEST. 12Z SOUNDINGS SHOW AN
INVERSION NEAR 8KFT AT HILO...WITH A STRENGTHENING INVERSION NEAR
6KFT AT LIHUE.

THE LOW TO THE WEST WILL CONTINUE TO MOVE AWAY FROM THE STATE. THE
SYSTEM IS FAR ENOUGH AWAY THAT CONVECTION ASSOCIATED WITH IT HAS
MOVED OUT OF THE WESTERN OFFSHORE WATERS. HOWEVER...MIDDLE AND HIGH
LEVEL CLOUDS WILL CONTINUE TO AFFECT THE AREA. SATELLITE IMAGERY
SHOWS THERE IS CURRENTLY A LULL IN THE HIGH CLOUDS ACROSS THE
ISLANDS...BUT WITH ADDITIONAL CLOUDS APPROACHING FROM THE SOUTHWEST.
THE GFS SHOWS THIS HIGH LEVEL MOISTURE REMAINING ACROSS THE STATE
INTO SATURDAY NIGHT. BY THAT POINT...THE LOW MOVES FAR ENOUGH WEST
AND WE GET INTO A MORE NORTHWESTERLY MID-LEVEL LEVEL FLOW AS A HIGH
BUILDS IN FROM THE NORTHWEST...BRINGING DRIER UPPER LEVEL AIR WITH
IT.

AS FAR AS SENSIBLE WEATHER AT THE SURFACE...AN AREA OF LOW-LEVEL
MOISTURE WILL AFFECT THE ISLANDS INTO TONIGHT. RADAR IMAGERY THIS
MORNING SHOWS AN INCREASE IN SHOWER COVERAGE ACROSS WINDWARD WATERS.
WITH SOMEWHAT WEAK INVERSIONS AND ELEVATED INVERSIONS...ESPECIALLY
ACROSS THE EASTERN HALF OF THE STATE...DECENT RAINFALL RATES ARE
POSSIBLE. THE INCREASING TRADE WINDS WILL KEEP SHOWERS FROM
REMAINING ANCHORED IN ONE AREA...WHICH WILL LIMIT FLOODING
POTENTIAL.

THE 12Z GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT SHOWING THE HIGH
NORTH NORTHWEST OF THE STATE STEADILY MOVING SOUTH SOUTHEAST THROUGH
EARLY NEXT WEEK. THIS HIGH IS EXPECTED TO WEAKEN AS IT APPROACHES...
BUT WILL STILL MAINTAIN A SIMILAR PRESSURE GRADIENT ACROSS THE
ISLANDS. MANY AIRPORTS ACROSS THE STATE ARE ALREADY SHOWING SLIGHT
PRESSURE RISES OVER THE PAST 24 HOURS. HOWEVER...THE PRESSURE
GRADIENT BETWEEN BUOY 51000 TO THE NORTHEAST OF THE STATE AND BUOY
51002 TO THE SOUTH OF THE STATE HAS REMAINED RELATIVELY STEADY. THE
STATIONARY FRONT NORTH OF THE STATE WILL WEAKEN...BUT WILL BE PICKED
UP BY THE TRADE FLOW AS THE HIGH MOVES TOWARD US. REMNANTS OF THIS
BOUNDARY ARE EXPECTED TO REACH US SUNDAY NIGHT...AND BRING AN
INCREASE IN SHOWERS AND ALSO A SURGE IN WIND SPEEDS.

&&

.MARINE...
A SERIES OF SMALL TO MODERATE NORTH AND NORTHWEST SWELLS WILL
CONTINUE THROUGH THE PERIOD. THE LARGER SWELLS ARE FROM A NEARBY
SOURCE REGION...AND THE PERIODS ARE RELATIVELY SHORT. A SMALL SOUTH
SWELL WILL ARRIVE TODAY AND LAST THROUGH SATURDAY.

AS THE HIGH MOVES CLOSER TO THE STATE...TRADE WINDS WILL INCREASE
FURTHER THIS WEEKEND. THE ASCAT PASS FROM LAST NIGHT SHOWED ONLY 20
KNOTS OF WIND NEAR THE BIG ISLAND. HOWEVER...WINDS ARE EXPECTED TO
INCREASE ABOVE THE 25 KNOT ADVISORY LEVEL ON SATURDAY. A SMALL CRAFT
ADVISORY WILL LIKELY BE ISSUED THIS AFTERNOON FOR CONDITIONS
BEGINNING ON SATURDAY.

&&

.AVIATION...
A LOW FAR WEST WILL BRING INTERMITTENT LAYERED MID AND HIGH CLOUDS
TODAY AND TONIGHT.

OTHERWISE...VFR CONDITIONS WILL PREVAIL WITH BRIEF PERIODS OF MVFR
CONDITIONS OVER WINDWARD AREAS.

SIGMET NOVEMBER SERIES REMAINS IN EFFECT DUE TO EMBD TS WEST OF THE
STATE.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

PUBLIC/MARINE...BRAVENDER
AVIATION...MORRISON

Nearby

Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.